There’s going to be a lot of whining in this post. You’ve been warned.
At this time last week, I could tell you my cough was worse than the week before, but I was able to lounge comfortably on my couch. Today I’m absolutely wiped out. The cough is interfering with all attempts to lie down, and I feel like I’m in one of my low-grade fever funks. Everything aches.
This is presumably because the cancer growth is outpacing what the prednisone can control (inflammation). The last time this happened, my doctor increased the prednisone (Nov 16). But now I’m maxed out and really need the new drug to work. In fact, I’m scheduled to cut back on the prednisone in 3 days. It’s all part of the plan. You see, until I am off prednisone, we won’t know how well the Xalkori is controlling my cancer.
Many of you have asked how I’m doing with side effects. So far, so good. I’m taking each dose with plenty of food, and I’ve only seen a couple bizarre vision things happen when I’ve been up in the middle of the night. This said, I also learned most side effects manifest after the two week mark so stay tuned!
I’m going to get in touch with my doctor if I don’t feel better in the morning. I can tolerate a lot, but nothing stands between me and my naps!